General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 3, Pages 530–572 (Mi izv2021)  

This article is cited in 72 scientific papers (total in 73 papers)

A Torelli theorem for algebraic surfaces of type $K3$

I. I. Pyatetskii-Shapiro, I. R. Shafarevich

Abstract: In this paper it is proved that an algebraic surface of type $K3$ is uniquely determined by prescribing the integrals of its holomorphic differential forms with respect to a basis of cycles of the two-dimensional homology group, if the homology class of a hyperplane section is distinguished.

Full text: PDF file (4718 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:3, 547–588

Bibliographic databases:

UDC: 513.6
MSC: Primary 14C30, 14D20, 14J10; Secondary 10B10, 14G99
Received: 26.01.1970

Citation: I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “A Torelli theorem for algebraic surfaces of type $K3$”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971), 530–572; Math. USSR-Izv., 5:3 (1971), 547–588

Citation in format AMSBIB
\by I.~I.~Pyatetskii-Shapiro, I.~R.~Shafarevich
\paper A~Torelli theorem for algebraic surfaces of type~$K3$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 3
\pages 530--572
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 3
\pages 547--588

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, “O mnogoobraziyakh s trivialnym kanonicheskim klassom”, UMN, 28:6(174) (1973), 193–194  mathnet  mathscinet  zmath
    2. F. A. Bogomolov, “Kähler manifolds with trivial canonical class”, Math. USSR-Izv., 8:1 (1974), 9–20  mathnet  crossref  mathscinet  zmath
    3. V. V. Nikulin, “An analogue of the Torelli theorem for Kummer surfaces of Jacobians”, Math. USSR-Izv., 8:1 (1974), 21–41  mathnet  crossref  mathscinet  zmath
    4. V. V. Nikulin, “On Kummer surfaces”, Math. USSR-Izv., 9:2 (1975), 261–275  mathnet  crossref  mathscinet  zmath
    5. A. N. Tyurin, “On intersections of quadrics”, Russian Math. Surveys, 30:6 (1975), 51–105  mathnet  crossref  mathscinet  zmath
    6. A. N. Rudakov, I. R. Shafarevich, “Inseparable morphisms of algebraic surfaces”, Math. USSR-Izv., 10:6 (1976), 1205–1237  mathnet  crossref  mathscinet  zmath
    7. V. V. Nikulin, “Konechnye gruppy avtomorfizmov kelerovykh poverkhnostei tipa KZ”, UMN, 31:2(188) (1976), 223–224  mathnet  mathscinet  zmath
    8. Vik. S. Kulikov, “Epimorfnost otobrazheniya periodov dlya poverkhnostei tipa $K3$”, UMN, 32:4(196) (1977), 257–258  mathnet  mathscinet  zmath
    9. A. N. Rudakov, I. R. Shafarevich, “Supersingular $K3$ surfaces over fields of characteristic 2”, Math. USSR-Izv., 13:1 (1979), 147–165  mathnet  crossref  mathscinet  zmath  isi
    10. A. N. Rudakov, I. R. Shafarevich, “Quasi-elliptic surfaces of type $K3$”, Russian Math. Surveys, 33:1 (1978), 215–216  mathnet  crossref  mathscinet  zmath
    11. V. M. Kharlamov, “Isotopic types of nonsingular surfaces of fourth degree in $\mathbb{RP}^3$”, Funct. Anal. Appl., 12:1 (1978), 68–69  mathnet  crossref  mathscinet  zmath
    12. V. V. Nikulin, “Integral symmetric bilinear forms and some of their applications”, Math. USSR-Izv., 14:1 (1980), 103–167  mathnet  crossref  mathscinet  zmath  isi
    13. V. V. Nikulin, “On arithmetic groups generated by reflections in Lobachevskii spaces”, Math. USSR-Izv., 16:3 (1981), 573–601  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. A. N. Tyurin, “A local invariant of a Riemannian manifold”, Math. USSR-Izv., 19:1 (1982), 125–149  mathnet  crossref  mathscinet  zmath
    15. A. N. Rudakov, T. Tsink, I. R. Shafarevich, “The influence of height on degenerations of algebraic surfaces of type $K3$”, Math. USSR-Izv., 20:1 (1983), 119–135  mathnet  crossref  mathscinet  zmath
    16. V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Math. USSR-Izv., 22:1 (1984), 99–172  mathnet  crossref  mathscinet  zmath
    17. S. P. Demushkin, A. I. Kostrikin, S. P. Novikov, A. N. Parshin, L. S. Pontryagin, A. N. Tyurin, D. K. Faddeev, “Igor' Rostislavovich Shafarevich (on his sixtieth birthday)”, Russian Math. Surveys, 39:1 (1984), 189–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    18. V. M. Kharlamov, “Classification of nonsingular surfaces of degree $4$ in $\mathbb{RP}^3$ with respect to rigid isotopies”, Funct. Anal. Appl., 18:1 (1984), 39–45  mathnet  crossref  mathscinet  zmath  isi
    19. Wolf Barth, Klaus Hulek, “Projective models of Shioda modular surfaces”, manuscripta math, 50:1 (1985), 73  crossref  mathscinet  zmath  isi
    20. È. B. Vinberg, “Hyperbolic reflection groups”, Russian Math. Surveys, 40:1 (1985), 31–75  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    21. A. N. Skorobogatov, “The Kuga–Satake variety of a Kummer surface”, Russian Math. Surveys, 40:1 (1985), 243–244  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    22. V. V. Nikulin, “On correspondences between K3 surfaces”, Math. USSR-Izv., 30:2 (1988), 375–383  mathnet  crossref  mathscinet  zmath
    23. S. A. Kuleshov, “An existence theorem for exceptional bundles on $\mathrm K3$ surfaces”, Math. USSR-Izv., 34:2 (1990), 373–388  mathnet  crossref  mathscinet  zmath
    24. Amit Giveon, Dirk-Jan Smith, “Symmetries on the moduli space of (2,2) superstring vacua”, Nuclear Physics B, 349:1 (1991), 168  crossref
    25. Paul S Aspinwall, Mark Gross, “Heterotic-heterotic string duality and multiple K3 fibrations”, Physics Letters B, 382:1-2 (1996), 81  crossref
    26. Gritsenko V.A., Nikulin V.V., “Automorphic forms and Lorentzian Kac-Moody algebras. Part II”, International Journal of Mathematics, 9:2 (1998), 201–275  crossref  isi  elib
    27. S. Kondo, “A complex hyperbolic structure for the moduli space of curves of genus three”, crll, 2000:525 (2000), 219  crossref  mathscinet  zmath
    28. A. N. Tyurin, “Special Lagrangian geometry as slightly deformed algebraic geometry (geometric quantization and mirror symmetry)”, Izv. Math., 64:2 (2000), 363–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    29. V. V. Nikulin, “On the Classification of Hyperbolic Root Systems of Rank Three”, Proc. Steklov Inst. Math., 230:3 (2000), 1–241  mathnet  mathscinet  zmath
    30. Gritsenko V.A., Nikulin V.V., “The arithmetic mirror symmetry and Calabi-Yau manifolds”, Communications in Mathematical Physics, 210:1 (2000), 1–11  crossref  isi  elib
    31. Degtyarev A., Itenberg I., Kharlamov V., “Real Enriques Surfaces”, Real Enriques Surfaces, Lect. Notes Math., 1746, Springer-Verlag Berlin, 2000, VII+  isi
    33. C. G. Madonna, V. V. Nikulin, “On a Classical Correspondence between K3 Surfaces”, Proc. Steklov Inst. Math., 241 (2003), 120–153  mathnet  mathscinet  zmath
    34. D. O. Orlov, “Derived categories of coherent sheaves and equivalences between them”, Russian Math. Surveys, 58:3 (2003), 511–591  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    35. V. V. Nikulin, “On Correspondences of a K3 Surface with Itself. I”, Proc. Steklov Inst. Math., 246 (2004), 204–226  mathnet  mathscinet  zmath
    36. Degtyarev A., Itenberg I., Kharlamov V., “Finiteness and quasi-simplicity for symmetric K3-surfaces”, Duke Mathematical Journal, 122:1 (2004), 1–49  crossref  isi
    37. Kontsevich M., Soibelman Y., “Affine structures and non-archimedean analytic spaces”, Unity of Mathematics - IN HONOR OF THE NINETIETH BIRTHDAY OF I.M. GELFAND, Progress in Mathematics, 244, 2006, 321–385  isi
    38. Catanese F., “QED for algebraic varieties”, Journal of Differential Geometry, 77:1 (2007), 43–75  isi
    39. V. V. Nikulin, “On the connected components of moduli of real polarized K3-surfaces”, Izv. Math., 72:1 (2008), 91–111  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    40. C.-Y. Chi, S.-T. Yau, “A geometric approach to problems in birational geometry”, Proc Natl Acad Sci, 105:48 (2008), 18696  crossref  mathscinet  adsnasa  isi
    41. C. G. Madonna, V. V. Nikulin, “Explicit correspondences of a K3 surface with itself”, Izv. Math., 72:3 (2008), 497–508  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    42. Macri E., Stellari P., “Automorphisms and autoequivalences of generic analytic K3 surfaces”, Journal of Geometry and Physics, 58:1 (2008), 133–164  crossref  isi
    43. Macri E., Stellari P., “Infinitesimal Derived Torelli Theorem for K3 Surfaces (with an Appendix by Sukhendu Mehrotra)”, Internat Math Res Notices, 2009, no. 17, 3190  crossref  isi
    44. Huybrechts D., “The Global Torelli Theorem: Classical, Derived, Twisted”, Proceedings of Symposia in Pure Mathematics: Algebraic Geometry Seattle 2005, Vol 80, Pts 1 and 2, Proceedings of Symposia in Pure Mathematics, 80, eds. Abramovich D., Bertram A., Katzarkov L., Pandharipande R., Thaddeus M., Amer Mathematical Soc, 2009, 235–258  isi
    45. Artebani M., Hausen J., Laface A., “On Cox rings of K3 surfaces”, Compositio Math., 2010  crossref
    46. Evis Ieronymou, “Diagonal quartic surfaces and transcendental elements of the Brauer group”, JMJ, 2010, 1  crossref
    47. Shingo Taki, “Classification of non-symplectic automorphisms of order 3 on K3 surfaces”, Math. Nachr, 2010, n/a  crossref
    48. Ekaterina Amerik, “On an automorphism of Hilb[2] of certain K3 surfaces”, Proceedings of the Edinburgh Mathematical Society, 54:01 (2011), 1  crossref
    49. Isao Naruki, Daisuke Tarama, “Algebraic geometry of the eigenvector mapping for a free rigid body”, Differential Geometry and its Applications, 2011  crossref
    50. Viacheslav V. Nikulin, “Self-correspondences of K3 surfaces via moduli of sheaves and arithmetic hyperbolic reflection groups”, Proc. Steklov Inst. Math., 273 (2011), 229–237  mathnet  crossref  mathscinet  zmath  isi  elib
    51. Jason Hadnot, “Differential geometry of the Fermat quartic and theta functions”, Journal of Geometry and Physics, 62:2 (2012), 137  crossref
    52. Shingo Taki, “Classification of non-symplectic automorphisms on K3 surfaces which act trivially on the Néron–Severi lattice”, Journal of Algebra, 358 (2012), 16  crossref
    53. Daisuke Tarama, “Elliptic K3 surfaces as dynamical models and their Hamiltonian monodromy”, centr.eur.j.math, 2012  crossref
    54. Izv. Math., 77:3 (2013), 509–524  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    55. Izv. Math., 77:3 (2013), 571–580  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    56. A. Giveon, D.-J. Smit, “Symmetries on the Space of (2, 2) Superstring Vacua and Automorphism Groups of Calabi-Yau Manifolds”, Progress of Theoretical Physics Supplement, 102 (2013), 351  crossref
    57. V. V. Nikulin, “Kählerian K3 surfaces and Niemeier lattices. I”, Izv. Math., 77:5 (2013), 954–997  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    58. V.V.. Nikulin, “Elliptic Fibrations On K3 Surfaces”, Proceedings of the Edinburgh Mathematical Society, 2013, 1  crossref
    59. È. B. Vinberg, “On the algebra of Siegel modular forms of genus 2”, Trans. Moscow Math. Soc., 74 (2013), 1–13  mathnet  crossref  mathscinet  zmath  elib
    60. V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups”, Izv. Math., 79:4 (2015), 740–794  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    61. Esnault H., Oguiso K., “Non-Liftability of Automorphism Groups of a K3 Surface in Positive Characteristic”, Math. Ann., 363:3-4 (2015), 1187–1206  crossref  isi
    62. V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. II”, Izv. Math., 80:2 (2016), 359–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    63. Nikulin V.V., “Kahlerian K3 Surfaces and Niemeier Lattices, II”, Development of Moduli Theory - Kyoto 2013, Advanced Studies in Pure Mathematics, 69, ed. Fujino O. Kondo S. Moriwaki A. Saito M. Yoshioka K., Math Soc Japan, 2016, 421–471  mathscinet  isi
    64. Garbagnati A., Sarti A., “Kummer surfaces and K3 surfaces with $(\mathbb{Z} /2\mathbb{Z} )^4$ symplectic action”, Rocky Mt. J. Math., 46:4 (2016), 1141–1205  crossref  mathscinet  zmath  isi  scopus
    65. V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. III”, Izv. Math., 81:5 (2017), 985–1029  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    66. Valery Gritsenko, Viacheslav V. Nikulin, “Examples of lattice-polarized $K3$ surfaces with automorphic discriminant, and Lorentzian Kac–Moody algebras”, Trans. Moscow Math. Soc., 78 (2017), 75–83  mathnet  crossref  mathscinet  elib
    67. Gritsenko V. Nikulin V.V., “Lorentzian Kac-Moody Algebras With Weyl Groups of 2-Reflections”, Proc. London Math. Soc., 116:3 (2018), 485–533  crossref  isi
    68. V. V. Nikulin, “Classification of Picard lattices of K3 surfaces”, Izv. Math., 82:4 (2018), 752–816  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    69. I. A. Taimanov, “A canonical basis of two-cycles on a $K3$ surface”, Sb. Math., 209:8 (2018), 1248–1256  mathnet  crossref  crossref  adsnasa  isi  elib
    70. V. A. Krasnov, “Real Kummer surfaces”, Izv. Math., 83:1 (2019), 65–103  mathnet  crossref  crossref  adsnasa  isi  elib
    71. V. V. Nikulin, “Classification of degenerations and Picard lattices of Kählerian K3 surfaces with symplectic automorphism group $D_6$”, Izv. Math., 83:6 (2019), 1201–1233  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    72. Viacheslav V. Nikulin, “Classification of Degenerations and Picard Lattices of Kählerian K3 Surfaces with Symplectic Automorphism Group $C_4$”, Proc. Steklov Inst. Math., 307 (2019), 130–161  mathnet  crossref  crossref  isi  elib
    73. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:2198
    Full text:720
    First page:6

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020